Browse "MA-Journal Papers(저널논문)" bySubjectAPPROXIMATION

Showing results 1 to 8 of 8

1
A locking-free nonconforming finite element method for planar linear elasticity

Lee, Chang-Ockresearcher; Lee, J; Sheen, D, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.19, no.1-3, pp.277 - 291, 2003-07

2
An IMPES scheme for a two-phase flow in heterogeneous porous media using a structured grid

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.317, pp.684 - 701, 2017-04

3
Curvatures of the quadratic rational Bezier curves

Kim, Hong Ohresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.36, no.9, pp.71 - 83, 1998

4
Degree reduction of Bezier curves by L(1)-approximation with endpoint interpolation

Kim, Hong-Ohresearcher; Moon, SY, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.33, no.5, pp.67 - 77, 1997

5
Discontinuous Bubble Immersed Finite Element Method for Poisson-Boltzmann Equation

Kwon, In; Kwak, Do Y.researcher, COMMUNICATIONS IN COMPUTATIONAL PHYSICS, v.25, no.3, pp.928 - 946, 2019-03

6
ENERGETIC VARIATIONAL APPROACH IN COMPLEX FLUIDS: MAXIMUM DISSIPATION PRINCIPLE

Hyon, Yunkyong; Kwak, Do Youngresearcher; Liu, Chun, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.26, no.4, pp.1291 - 1304, 2010-04

7
Frequency domain formulation of linearized Navier-Stokes equations

Lee, Chang-Ockresearcher; Lee, J; Sheen, D, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.187, no.1-2, pp.351 - 362, 2000

8
Spectral collocation methods for a partial integro-differential equation with a weakly singular kernel

Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.39, pp.408 - 430, 1998

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0